COPD Support Discussion Boards Active Users: 491 / Visits Today: 724
Highest Active Users: 1213
COPD Support Discussion Boards
Home | Profile | Register | Active Topics | Members | Search | FAQ
Username:
Password:
Save Password
Forgot your Password?

 All Forums
 COPD Forums
 COPD Support - COPD Information
 Dry eyes
 New Topic  Reply to Topic
 Printer Friendly
Author Previous Topic Topic Next Topic  

Diane545
Member

USA
318 Posts

Posted - May 18 2019 :  10:45:10 AM  Show Profile  Reply with Quote
I have question regarding dry eyes and nebulizer or oxygen. I am having problem with dry eyes. I have been prescribed restasis but not helping much. Wondering if part of it is caused by continuous use of nebulizer or if it could it be oxygen use 24/7?

jmrommes
Contributing Member

1991 Posts

Posted - May 18 2019 :  7:19:21 PM  Show Profile  Reply with Quote
Problems with the eyes is a common side effect for LAMAs, like Spiriva and others in the same class. So it depends on what you're nebulizing. If it's albuterol, that's not a typical side effect; if it's one of the new nebulized LAMAs, maybe. I don't think that O2 24/7 would have that effect, but ask your doc.

Exercise not only lets me live, it enables me to have a life.
Go to Top of Page
  Previous Topic Topic Next Topic  
 New Topic  Reply to Topic
 Printer Friendly
Jump To:
COPD Support Discussion Boards © Copyright COPD-Support, Inc. Go To Top Of Page
Snitz Forums 2000